# SDR CA031023005

- Difficulty date: October 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 464505
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING GEAR DOWN DURING APPROACH RIGHT MAIN LANDING INDICATED UNSAFE. GO-AROUND PERFORMED AND MALFUNCTION CHECKLIST CONSULTED AND PERFORMED FOR ALTERNATE GEAR EXTENSION. ALTERNATE GEAR INDICATION SHOWED 3 GREEN LIGHTS, BUT NORMAL LANDING GEAR INDICATION STILL SHOWED RIGHT MAIN GEAR UNSAFE. PASSENGERS SEATED AROUND PROPELLERS RESEATED FOR PAX COMFORT REASONS. NORMAL LANDING PERFORMED WITH FIRE AND RESCUE ON STANDBY.SAFETY PIN INSTALLED AFTER SHUTDOWN. PASSENGERS DEBRIEFED IN AIRCRAFT AND PAX OFFERED ADDITIONAL DEBRIEFING.R/H MLG DOWNLOCK SENSOR REPLACED. AIRCRAFT RETURNED TO SERVICE.
